# SDR USAA2011071200012

- Difficulty date: June 2, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6547957U3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON AFT CARGO LOWER SILL THRESHOLD WEB BETWEEN BS 807 TO BS 827+10 INCHES, RBL 27.5.  REPLACED AFT CARGO LOWER SILL THRESHOLD WEB IAW B737 SRM 53-60-15 FIG 101 DETAIL L VIIL.
